# SDR FDEA2019112633061

- Difficulty date: November 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT FLOOR SUPPORT FOUND CRACK AT STATION 1887 X = - 25.  MAIN DECK CARGO COMPARTMENT CRACKED AFT FLOOR SUPPORT AT STATION 1887 X = - 25.  REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X = - 25 AS PER SRM 51-31-01- 0G AFT FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7087 REVISION M.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
